# SDR HAIHEEA9328

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2163Y
- Make and model: Bell 206B-3
- Aircraft serial: 3496
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106900
- Condition: Defective
- Location: Cockpit Dme
- Component: KDI572
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LED BURNT OUT. PERFORMED PRELIMINARY INSPECTION.  TROUBLESHOT AND REPLACED D901 DISPLAY,  REPAIRED.  INSTALLED 28V DECAL.  UNIT BENCH CHECK GOOD.
